MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ VAGINAL PANEL; VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Catalog Number 443712
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ vaginal panel, a patient sample was positive for all targets.Sample was repeated on bd max and was only positive for bacterial vaginosis.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results with the bd max¿ vaginal panel (ref.(b)(4)) lot 5142281 was performed by the review of the manufacturing records, customer¿s data analysis and verification of complaints history.The review of quality control records of bd max¿ vaginal panel lot 5142281 revealed no anomalies that could explain the customer¿s discrepant results.Customer provided database from bd max¿ instrument ct3055 and identified sample tested in position a12 (run 6645; initial test) and b3 (run 6648; repeat test) as the discrepant samples.The initial test in run 6645 generated positive results for all targets, while the repeat test showed positivity only for the bv target, suggesting a potential issue with the amplification reactions in the well located at the bottom of the cartridge for the initial testing.Curve analysis indicated that all the targets positioned in the bottom well of the cartridge in run 6645 (cgroup (rox channel), ckru (cy5 channel), cgla (vic channel), tv (fam channel), and the internal control (cy5.5 channel) all displayed identical step dislocations and atypical, non-sigmoidal curves.These patterns are unlikely to represent true amplification.Moreover, analysis of the repeat test (run 6648, position b3) showed expected amplification, without anomaly, in the cy5.5 channel (internal control) only, with no amplification observed in the other channels.Database analysis revealed that in 2025, the customer reported a total of three suspected false positive results among more than 27000 tests performed, representing a negligeable proportion of their total testing volume.The issue seemed isolated to those events.Nevertheless, it must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Although, based on the data and information provided, no root cause was identified and upon investigation, no reagents issue is suspected.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ vaginal panel lot 5142281.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa) since no new hazard was identified.
 
Event or Problem Description

Brand Name
BD MAX¿ VAGINAL PANEL
Common Device Name
VAGINITIS AND BACTERIAL VAGINOSIS NUCLEIC ACID DETECTION SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23828500
Report Number3007420875-2025-00267
Device Sequence Number9268298
Product Code OOI
UDI-Device Identifier00382904437121
UDI-Public(01)00382904437121(17)260519(10)5142281
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2026
Device Catalogue Number443712
Device Lot Number5142281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown